Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Indianapolis, IN

May 21, 2014Hamilton County, Hancock County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 21, 2014, 3:47 PM EDT for Hamilton County, Hancock County, Marion County, Indiana. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2014, 3:47 PM EDT (19:47 UTC)
Expired
May 21, 2014, 4:30 PM EDT
In force
43 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, IN, Hancock County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 29 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:48 PM EDTHAIL 0.511 N Indianapolis, IN
May 21, 3:49 PM EDTHAIL 0.259 Ne Indianapolis, IN
May 21, 4:00 PM EDTHAIL 0.889 Nw Indianapolis, IN
May 21, 4:11 PM EDTHAIL 0.5Carmel, INSOUTHWEST SIDE OF THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 1:52 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
933 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WUUS53 KIND 211947
SVRIND
INC057-059-097-212030-
/O.NEW.KIND.SV.W.0041.140521T1947Z-140521T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT WED MAY 21 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  NORTHERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 430 PM EDT

* AT 343 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
  OF FISHERS...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCE...WARREN PARK...GEIST RESERVOIR...MCCORDSVILLE...
  CUMBERLAND AND SPRING LAKE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 115 AND 122.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 207.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 85 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3991 8580 3972 8583 3984 8628 3992 8626
      3993 8624 4003 8624 4007 8624
TIME...MOT...LOC 1948Z 292DEG 33KT 3988 8602

HAIL...1.00IN
WIND...60MPH

$$

PUMA
2 follow-up statements
473 
WWUS53 KIND 212002
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
402 PM EDT WED MAY 21 2014

INC057-059-097-212030-
/O.CON.KIND.SV.W.0041.000000T0000Z-140521T2030Z/
MARION IN-HANCOCK IN-HAMILTON IN-
402 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HAMILTON...WESTERN HANCOCK AND NORTHERN MARION COUNTIES UNTIL 430 PM
EDT...

AT 357 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPEEDWAY TO GREENFIELD...AND MOVING SOUTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARREN PARK.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 117 AND 122.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 207.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 85 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3991 8580 3972 8583 3984 8628 3992 8626
      3993 8624 4003 8624 4007 8624
TIME...MOT...LOC 2002Z 294DEG 34KT 3973 8577 3983 8621

HAIL...1.00IN
WIND...60MPH

$$

LEE/PUMA
448 
WWUS53 KIND 212019
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
419 PM EDT WED MAY 21 2014

INC057-212029-
/O.CAN.KIND.SV.W.0041.000000T0000Z-140521T2030Z/
HAMILTON IN-
419 PM EDT WED MAY 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HAMILTON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3992 8626 3985 8581 3972 8583 3984 8628
TIME...MOT...LOC 2019Z 297DEG 22KT 3973 8580 3983 8624

$$

INC059-097-212030-
/O.CON.KIND.SV.W.0041.000000T0000Z-140521T2030Z/
MARION IN-HANCOCK IN-
419 PM EDT WED MAY 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
HANCOCK AND NORTHERN MARION COUNTIES UNTIL 430 PM EDT...

AT 416 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM SPEEDWAY TO GREENFIELD...AND MOVING SOUTHEAST 
AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WARREN PARK.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 117 AND 122.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 85 AND 101.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3992 8626 3985 8581 3972 8583 3984 8628
TIME...MOT...LOC 2019Z 297DEG 22KT 3973 8580 3983 8624

HAIL...1.00IN
WIND...60MPH

$$

LEE/PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:16 PM EDT, 31 minutes earlier.

Area forecast discussion, May 21, 3:16 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
316 PM EDT WED MAY 21 2014

.UPDATE...
THE SYNOPSIS...NEAR TERM...SHORT TERM...AND LONG TERM SECTIONS HAVE
BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 316 PM EDT WED MAY 21 2014

A COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT BRINGING A CHANCE
FOR SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL THEN BUILD IN AND
PROVIDE DRY CONDITIONS THROUGH MONDAY. AN UPPER LEVEL SYSTEM COULD
BRING SOME RAIN AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. FOR THE
MOST PART NEAR TO ABOVE AVERAGE TEMPERATURES CAN BE EXPECTED.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 316 PM EDT WED MAY 21 2014

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON
AHEAD OF AN UPPER WAVE. ATMOSPHERE CONTINUES TO BE FAVORABLE FOR
SEVERE WEATHER SO EXPECT SOME SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS LATE THIS AFTERNOON INTO EARLY EVENING.

BASED ON CURRENT DEVELOPMENT AND RAPID UPDATE MODELS...SOUTHEASTERN
FORECAST AREA LOOKS TO HAVE THE MOST COVERAGE LATER THIS AFTERNOON.

COLD FRONT IS STILL TO THE NORTHWEST...AND AS IT SLIDES DOWN THIS
EVENING AND TONIGHT ADDITIONAL STORMS ARE STILL POSSIBLE. WILL KEEP
CHANCE POPS THIS EVENING ALL AREAS AND THEN DECREASE THEM FROM NORTH
TO SOUTH AS THE NIGHT PROGRESSES /AND COLD FRONT SLIDES SOUTH/.

FOR TEMPERATURES STUCK WITH A MODEL BLEND.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 316 PM EDT WED MAY 21 2014

FOCUS IS ON ANY CHANCES FOR RAIN EARLY OTHERWISE ON TEMPERATURES.
MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED.

REAL PUSH OF COLDER AIR MOVES IN LATER DURING THE DAY ON THURSDAY
INTO THURSDAY EVENING. SOME MODELS TRY TO DEVELOP RAIN ACROSS THE
SOUTHWEST FORECAST AREA THURSDAY NIGHT AS A WAVE MOVES THROUGH NEAR
THE BOUNDARY...BUT BELIEVE THEY ARE OVERDOING IT AS SREF AND GFS
ENSEMBLES ARE DRY. WILL KEEP FORECAST DRY.

OTHERWISE HIGH PRESSURE WILL KEEP DRY CONDITIONS THROUGH THE SHORT
TERM. COLDER AIR MOVES IN BRIEFLY ON FRIDAY WITH A LITTLE BELOW
AVERAGE TEMPERATURES...BUT TEMPERATURE BEGIN REBOUNDING ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 316 PM EDT WED MAY 21 2014

MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION CAN BE
USED.

HIGH PRESSURE AND UPPER RIDGE WILL KEEP DRY AND WARM CONDITIONS
THROUGH MONDAY. AN UPPER TROUGH TO THE WEST COULD BRING SOME SHOWERS
AND ISOLATED STORMS TUESDAY AND WEDNESDAY. TEMPERATURES WILL COOL
DOWN AGAIN ON WEDNESDAY.

&&

.AVIATION /DISCUSSION FOR THE 211800Z TAFS/...

ISSUED AT 1234 PM EDT WED MAY 21 2014

MAINLY VFR CONDITIONS EXPECTED THIS FORECAST PERIOD...HOWEVER
BRIEF MVFR OR IFR CONDITIONS WILL BE POSSIBLE WITH ANY TSRA
DEVELOPMENT LATE THIS AFTERNOON.

SURFACE AND RADAR ANALYSIS REVEALS A SURFACE BOUNDARY JUST NORTH
OF LAF AND MIE...AND SCT RWS AND TSRAS WERE DEVELOPING ALONG THE
BOUNDARY. HRRR SUGGESTS FURTHER CONVECTIVE DEVELOPMENT THIS
AFTERNOON WITH SOUTHWARD PROPAGATION ACROSS THE TAF SITES THROUGH
THE AFTERNOON. GIVEN THE FAVORABLE CONVECTIVE INSTABILITY HAVE
INCLUDED A TEMPO PERIOD FOR TSRA DURING THE LATE AFTERNOON EARLY
EVE AT THE TAF SITES.

HIGH DEW POINTS ARE EXPECTED TO LINGER THROUGH THE OVERNIGHT. THIS
COMBINED WITH RECENT RAIN AND LIGHT WINDS MAY RESULT IN SOME MVFR
FOG LATE TONIGHT. ANY FOG DEVELOPMENT WILL QUICKLY DISSIPATE AFTER
14Z THURSDAY AS DAYTIME HEATING RESUMES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JP/50
AVIATION...JP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 21, 3:29 PM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 PM EDT WED MAY 21 2014

INZ021-028>031-035>049-052>057-061>065-070>072-221930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-
SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-LAWRENCE-
JACKSON-JENNINGS-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING. THE BEST
CHANCES FOR SEVERE STORMS WILL BE THROUGH 900 PM.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051-060-067>069-221930-
VIGO-SULLIVAN-KNOX-DAVIESS-MARTIN-
329 PM EDT WED MAY 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE.

HAZARDS: LARGE HAIL. DAMAGING WINDS. CLOUD TO GROUND LIGHTNING.
HEAVY DOWNPOURS. RIVER FLOODING ALONG PORTIONS OF WHITE AND WABASH
RIVERS.

TIMING: THUNDERSTORMS ARE POSSIBLE INTO TONIGHT. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THROUGH 900 PM. RIVER FLOODING ONGOING.

DISCUSSION: SOME SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
ALONG AND AHEAD OF A COLD FRONT INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ON TUESDAY.
CLOUD TO GROUND LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. RIVER
FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH AND WHITE
RIVERS.

DISCUSSION: AN UPPER LEVEL LOW TRACKING ACROSS THE SOUTHERN PLAINS
WILL PROVIDE THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL INDIANA ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE INTO THIS EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, May 21, 2:32 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
232 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HAIL             8 N LEBANON             40.17N  86.47W
05/21/2014  E1.50 INCH       BOONE              IN   AMATEUR RADIO

            REPORTED NEAR CR 200 E AND 850 N.

&&

LEE
Local storm report, May 21, 2:45 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HAIL             5 NE LEBANON            40.10N  86.41W
05/21/2014  E1.75 INCH       BOONE              IN   AMATEUR RADIO

            CR 375 E AND SR 47.

&&

LEE
Local storm report, May 21, 2:57 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             6 E LEBANON             40.05N  86.36W
05/21/2014  E0.70 INCH       BOONE              IN   AMATEUR RADIO

            CR 350 N AND 600 E.

&&

LEE
Local storm report, May 21, 3:17 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             6 NE KIRKLIN            40.25N  86.28W
05/21/2014  E1.00 INCH       CLINTON            IN   AMATEUR RADIO

&&

BHH
Local storm report, May 21, 3:21 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     HAIL             LEBANON                 40.05N  86.47W
05/21/2014  E0.88 INCH       BOONE              IN   AMATEUR RADIO

            LOCATED AT HIGHWAY 421 AND STATE ROUTE 32

&&

BHH
Local storm report, May 21, 3:46 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 PM EDT WED MAY 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             CARMEL                  39.97N  86.11W
05/21/2014  E0.50 INCH       HAMILTON           IN   TRAINED SPOTTER

            MIXED WITH HEAVY RAIN...LASTING 2 TO 4 MINUTES IN
            DURATION... LOCATED AT 116 AND MERIDIAN

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:32 PM EDTSevere Thunderstorm WarningINDClinton, Tippecanoe43 min
May 21, 2:05 PM EDTTornado WarningINDClinton25 min
May 21, 2:21 PM EDTSevere Thunderstorm WarningINDBoone, Clinton24 min
May 21, 2:38 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton37 min
May 21, 3:00 PM EDTSevere Thunderstorm WarningINDMontgomery45 min
May 21, 3:10 PM EDTSevere Thunderstorm WarningINDBoone35 min
May 21, 3:11 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan34 min
May 21, 3:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Marion31 min
May 21, 3:18 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Vermillion42 min
May 21, 3:40 PM EDTSevere Thunderstorm WarningINDBoone50 min
May 21, 3:57 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam33 min
May 21, 4:05 PM EDTSevere Thunderstorm WarningINDHancock, Marion, Shelby25 min
May 21, 4:11 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion49 min
May 21, 4:23 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion22 min
May 21, 4:32 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby28 min
May 21, 4:39 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren21 min
May 21, 4:40 PM EDTSevere Thunderstorm WarningINDPutnam20 min
May 21, 4:46 PM EDTFlash Flood WarningINDHancock, Johnson, Marion, Shelby3 hr
May 21, 4:46 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke29 min
May 21, 4:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren19 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam47 min
May 21, 4:58 PM EDTSevere Thunderstorm WarningINDJohnson, Marion, Shelby32 min
May 21, 5:01 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Marion, Morgan29 min
May 21, 5:13 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke, Putnam32 min
May 21, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Parke30 min
May 21, 5:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Johnson, Rush, Shelby30 min
May 21, 5:32 PM EDTSevere Thunderstorm WarningINDHendricks, Johnson, Morgan43 min
May 21, 5:40 PM EDTSevere Thunderstorm WarningINDHendricks, Putnam35 min
May 21, 5:42 PM EDTSevere Thunderstorm WarningINDMontgomery, Parke33 min
May 21, 5:45 PM EDTFlash Flood WarningINDBoone, Hamilton, Hendricks, Marion4 hr
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDDecatur16 min
May 21, 5:59 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur31 min
May 21, 6:12 PM EDTSevere Thunderstorm WarningINDHendricks33 min
May 21, 6:15 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion4 hr
May 21, 6:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Johnson, Shelby28 min
May 21, 6:30 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Jennings30 min
May 21, 7:45 PM EDTSevere Thunderstorm WarningINDJackson, Jennings30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.